# SDR AALA202311260046

- Difficulty date: November 25, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 95,918 hours, 11,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND EMERGENCY CEILING LIGHTS AFT OF DOOR 2L INOPERATIVE. MAINTENANCE REMOVED AND REPLACED AFT POWER SUPPLY AT DOOR 2L REF AMM 33-51-06.
